Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Matrix Proof of Newton's Identities

Dan Kalman
Mathematics Magazine
Vol. 73, No. 4 (Oct., 2000), pp. 313-315
DOI: 10.2307/2690982
Stable URL: http://www.jstor.org/stable/2690982
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Matrix Proof of Newton's Identities
Preview not available

Page Thumbnails

  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315